Jump to content

Opiate And High(er) Bp?


mkoven
 Share

Recommended Posts

My bp is all over the place, but tends to run very low or low normal.

Once a month I've been getting prolotherapy injections to stabilize the ligaments in my eds pelvis and hips-- which I think is helping slowly. Anyway, because the injections are so painful, and I get over fifty at once, over the course of an hour, I premedicate with a strong opiate (dilaudid) and 2mgs of ativan. I've done it without meds and it is really awful. With meds, it's bearable.

I've noticed that once the meds have kicked in, but before the shots, my bp runs high. This has been true every time. YEsterday it was 145/95, pulse 95. Any reason why ativan and/or dilaudid would have a hypertensive effect? I only took that one dose before the shots.

Later that night, and this morning, my bp was okay again. This morning I was 95/67.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...